# SDR ASAA2023041743005

- Difficulty date: April 17, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 4,306 hours, 1,230 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 05-020-01, #1 ENG HAS SCHEDULED MAINTENANCE TASK MESSAGE " ENG 1 EEC C1" WITH ASSOCIATED CORRELATED FAULT 73-43291. " COMPRESSOR DISAGREE PRESSURE (PS3) SENSOR CHANNEL A AND CHANNEL B SIGNALS DO NOT AGREE". GROUNDED - YES. PERFORMED ENG 1 PS3 BLOWOUT REF B737-9 AMM 73-21-11-160-801-G00. OPS CHECK GOOD. "COMPRESSOR DISAGREE PRESSURE (PS3) SENSOR CHANNEL A AND CHANNEL B SIGNALS DO NOT AGREE" MESSAGE SHOWS NOT ACTIVE.
